# SDR ASAA2019031828676

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,690 hours, 14,194 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC INDICATED FAILURE WITH "VTK" ON CAPTAINS PFD. ACCOMPLISHED QRH AND FMC WAS RESTORED. GROUNDED - YES. PERFORMED LEFT FMC BITE FIM 34-61 TASK 801. FOUND SEVERAL I ACARS - MU BUSY BUFFER FULL. ACCOMPLISHED FIM 34-61 TASK 899. NO ACTIVE FAULTS LOGGED. PERFORMED FMC LEFT OPS TEST REF AMM 34-61-00/501.
